New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Fibro & vitamin b allergic reaction?????? HELP?
1 Replies
mummylove - January 31

Newly diagnosed fibro, been taking accidophilis tabs for just over a week now and I feel like ****
realy bad infact today I hav never feelt so much pain and tightness, I thought maybe I was allergic to the losec so I stoped that yesturday temp just to see, and feel worse today. Then I relised that the accidphilis tabs have vit b (all of the vit b's) but such small dose of 15mg each and 50mcg of vit b12

would this be a fibro flare up or a side effect?

Im allergic to almost every med even once when they thought I was bipolar they stuck me on lithium and the lowest possible dose which I dident trust so I had half and got severe toxicity. (funny I was cured of bipolar and they were stunned! a miricle) I also belive that was a flare up of undiagnosed fibro
anyway has anyone had similar reaction or is it fibro?

my eye is twitching also but thats not real unuasual for me. But do have a strange pain, fels like me neck bone is sticking out? but its all good from what I can see lol its in the front under my thoat and the left side only.

Im such a mess today and feel a little scared about this fibro thing. just trying to understand and wonder if its just side effects and not fibro? I guess Im still in deniel?

Help :-)

 

mummylove - January 31

Also forgot to say some vit b's can cause muscle joint pain and weakness. Ive always had joint muscle plain but not like this.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question